# SDR 2005UALA01161

- Difficulty date: October 18, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 62,598 hours, 10,098 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LOWER LOBE DRAIN HOLE IN FRAME AT BS 1562, BL 0, IS CORRODED.
